2019
Том 71
№ 6

All Issues

Anitha B. S.

Articles: 1
Article (English)

Invariant Submanifolds of Trans-Sasakian Manifolds

Anitha B. S., Bagewadi C. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 10. - pp. 1309-1320

We prove the equivalence of total geodesicity, recurrence, birecurrence, generalized birecurrence, Riccigeneralized birecurrence, parallelism, biparallelism, pseudoparallelism, bipseudoparallelism of σσ for the invariant submanifold $M$ of the trans-Sasakian manifold $\tilde{M}$.